# SDR FDEA201005211609

- Difficulty date: May 21, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B373000100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL FROM FRAME 52 TO FRAME 54  IS CRACKED; PANEL 242 TG. FABRICATED MAIN CABIN FLOOR PANEL IAW DWG SRZ 25-005, REV "H".  PO 679619.1
